Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

worm like movement within anus, albendazole, mebendazole, sertaconazole cream with anti- histamine, skin specialist, no infection, stress, movements, biting, pinching within anus

I have weird problem and even docs are confused. i used to feel worm like movement within anus . I took albendazole for three consecutive days and repeated the same after 2 days. It did not help. Then i tried mebendazole twice a week for three days with no help. I decided to visit doctor who prescribed sertaconazole cream with anti- histamine and albendazole for three days followed by mebendazole with anti-histamine for 10 days (none worked) and asked me to visit if condition persist. Doc ruled out worm infection saying no worm can withstand those medicine dose and asked me to see skin specialist. Skin specialist examined and did not find any infection and said it is because of stress. I am confused about what to do. Movements are least while on meds (as if whatever is there inside has become weak). I am not on medications for last 5 days. just using prescribed cream. I still feel movements, biting, pinching within anus. mostly at night and early morning. Pinching or biting is greater when i eat garlic. What do you think i am suffering from?
Asked On : Tue, 24 Apr 2012
Answers:  1 Views:  1325
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General Surgeon 's  Response
thread worm infestations are some times difficult to treat unless practice clean habits of washing hands before taking food .
in the night time the worms come out of anus and give the sensations and self infestations do occur by contaminating fingers .
along with antihelminthics local application of gentian violet solution is advised.
hope you will bw all right soon
Answered: Tue, 24 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor